# SDR SWIA202161291

- Difficulty date: July 21, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE Â€“ EXTERIOR SKIN IS DAMAGED, FS349.00 BETWEEN STGR5L & STGR6L. (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED DAMAGE AND ACCOMPLISHED ALL STEPS IN REO 670-53-21-2096 REV -- DATE 2021-07-29. BLEND OUT, 2.TRIM DAMAGE, 3.NO BLENDING OVER FASTENERS, 4.NDT FOR DEFECTS AND FREE CRACK, 5.2D TO ALL ADJACENT FASTENERS, 6.RESTORE FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
